# SDR EE4Y201203060107

- Difficulty date: March 6, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 22,426 hours, 10,753 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: D57259162000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG RETRACTION JACK ANCHORAGE FITTING WITH CORROSION.  THE JACK ANCHORAGE FITTING IAW GUIDELINES.
